Demiclosed principle and Δ-convergence theorems for total asymptotically nonexpansive mappings in CAT(0) spaces

S. S. Chang, L. Wang, Heung Wing Joseph Lee, Chi Kin Chan, L. Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

59 Citations (Scopus)

Abstract

The purpose of this paper is to introduce the concept of total asymptotically nonexpansive mappings and to prove the demiclosed principle for this kind of mappings in CAT(0) spaces. As a consequence, we obtain a Δ-convergence theorem of the Krasnoselskii-Mann type iteration for total asymptotically nonexpansive mappings in this setting. Our results extend and improve the corresponding recent results announced by many authors.
Original languageEnglish
Pages (from-to)2611-2617
Number of pages7
JournalApplied Mathematics and Computation
Volume219
Issue number5
DOIs
Publication statusPublished - 15 Nov 2012

Keywords

  • Δ-Convergence
  • CAT(0) space
  • Demiclosed principle
  • Krasnoselskii-Mann type iteration
  • Total asymptotically nonexpansive mappings

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Cite this